MAUDE Adverse Event Report: ARTHREX, INC. DRIVER SHAFT, T6, SELF RETAINING, AO; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. DRIVER SHAFT, T6, SELF RETAINING, AO; ORTHOPEDIC MANUAL SURG INSTR
Model Number DRIVER SHAFT, T6, SELF RETAINING, AO
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/27/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 09/27/2024 it was reported by a sales representative via sems-06673460 that (qty.2) of an ar-18800-03 driver shafts twisted at the tip while inserting a locking screw and no longer usable.This was discovered during the case with no patient harm.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to over-torquing the screw when inserting into the plate and/or hard bone.

Brand Name
DRIVER SHAFT, T6, SELF RETAINING, AO
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20472830
Report Number1220246-2024-08189
Device Sequence Number20736101
Product Code LXH
UDI-Device Identifier00888867385566
UDI-Public(01)00888867385566(11)230630(10)1392325
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDRIVER SHAFT, T6, SELF RETAINING, AO
Device Catalogue NumberAR-18800-03
Device Lot Number1392325
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/27/2024
Supplement Date Received by Manufacturer06/10/2025
Initial Report FDA Received Date10/17/2024
Supplement Report FDA Received Date07/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/30/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown